Addiction Survivors

Notices

Reply
Unread 10-13-2008, 10:47 PM   #1
joshfarc
Senior Member
 
Posts: 296
Default Switched from 8mg Pill to 2mg pills and side effects.....

Hey everyone, realized I haven't been on here for like a week, been sort of busy.....

Anyway. I am now on 8mg a day, and I have been on this dose for about 2 or 3 weeks. I take 4mg in the morning, and 4mg at night....my taper from 16mg has been great.

A few days ago, I switched from taking the 8mg pills, half in the morning and half at night, to taking the 2mg pills(2 in the morning, 2 at night). The dose is the same, I am still taking 8mg a day. But the past 36 hours or so I have had the worse headache/near migraine. I don't understand why either...no changes in my diet or anything, just the switch of pill types. I am curious, as it seems these headaches must be correlating to the pills.

Is it possible that somehow the 2mg pills have less naloxone or something? I am just guessing here, but this headache has not gone away, and it's really starting to get annoying. Possibly the 2mg pills dissolve worse? haha, I am just venting here, because this headache is becoming unbearable(even extra strength advil has not helped at all). Anyway, anyone else had similar side effects when switching from the 8mg pills to 2mg pills? Just curious.....it's probably something else.

Glad to be back, and venting. Hope everyone is doing great!
joshfarc is offline   Reply With Quote
Unread 10-14-2008, 05:21 PM   #2
TMONEY
Senior Member
 
TMONEY's Avatar
 
Posts: 138
Default

Hey Josh. The bupe/naloxone ratio is the exact same for the 8mg and 2mg. Headaches can be caused by many things, but one of the most common is simply dehydration. I know you don't think that water could make your terrible headache go away, but try chugging some good old H2O. Hang in there man.
TMONEY is offline   Reply With Quote
Unread 10-15-2008, 10:41 AM   #3
gotitang
Senior Member
 
gotitang's Avatar
 
Posts: 1,504
Default

Hey Josh There is some kind of virus going around with headaches (really bad headaches) ears hurting, throat sore, dizzy and really tired. You might be experiencing some of this. Not everyone is getting the full blown verision. Like me I only had the headache, ears aching and dizzy off and on for about a week now! HEADACHE never going away....like you almost migrane....But others this thing has turned into DOWN for weeks...My manager who in 25 years has taken 6 sick days was down for the count and 2 rounds of antibotics down for 2 weeks. Are you having any cold sweats? I know with suboxone we sweat but these are like cold sweats...you know like around the nose cold sweats....
I don't have any experience with the 2mg pills but I thought I'd throw this out there.
BTW long time no hear! Glad your back! wink
gotitang is offline   Reply With Quote
Unread 10-15-2008, 05:17 PM   #4
Mary
Senior Member
 
Mary's Avatar
 
Posts: 3,316
Default

Hey josh, I didn't notice any difference between the 8 and 2mg pills. How's your headache.

Healing beams! -Mary
Mary is offline   Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 03:31 AM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
© 2014 Addiction Survivors